# SDR C2XA09CL128

- Difficulty date: October 5, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 23,949 hours, 17,839 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Contactor
- Part number: 480CC01
- Part serial: 3906
- Condition: Burned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLT 2309 - THE CREW REPORTED A ELECTRICAL BURNING SMELL AFTER LANDING.  THE SMELL WAS STRONGEST IN THE CABIN.  MAINTENANCE INSPECTED AND REPLACED THE UPPER TAXI LIGHT CONTACTOR.  OPERATIONAL CHECKS WERE GOOD.
